MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE TAG THORACIC ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE TAG THORACIC ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number TGT3115
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Aortic Dissection (2491)
Date of Event 06/08/2020
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2010 the patient underwent endovascular treatment of a type b thoracic aortic dissection using gore® tag® thoracic endoprostheses.On an unknown date, the follow up imaging revealed a distal stent graft induced new entry (dsine), and false lumen expansion.On (b)(6) 2020 a reintervention was performed whereby a gore® tag® conformable thoracic stent graft with active control system was implanted to treat the dsine.The patient tolerated the procedure.

Brand Name
GORE TAG THORACIC ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
MDR Report Key10171950
Report Number2017233-2020-01003
Device Sequence Number11203124
Product Code MIH
UDI-Device Identifier00733132613625
UDI-Public00733132613625
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2013
Device Model NumberTGT3115
Device Catalogue NumberTGT3115
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2020
Initial Report FDA Received Date06/18/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient Weight57